question-icon

What causes burning sensation in stomach after eating spicy food?

default
Posted on Mon, 1 Jun 2015
Question: Sir,
I am 46 years, female.
During the past 2 years I used to go on fasting for 1 day every week.
Now I can't eat any spicy food or with very little chille. It burns inside & also irritates while bowel movement.

Now, I am taking zincovit tablet,
I am having 3 to 4 bowel movement, & it goes in dark colour.

Kindly advice me sir, what can I do or take.
doctor
Answered by Dr. Anshul Varshney (32 minutes later)
Brief Answer:
Acid reflux.

Detailed Answer:
Welcome To HCM. I am Dr Anshul Varshney. I understand your concern. Your history is classically suggestive of Acid Peptic Disease or Reflux. This is a very common problem particularly in people who take spicy food, any pain killers, Alcohol or live a stressful life.
In such scenario I would advice you following:
1. To take a combination of Pantoprazole and Domperidone once a day.
2. To take soft and bland diet.
3. Avoid Zincovit for a few days as it can also cause acidity.
4. Walk after each meal.
5. Avoid smoking and Alcohol consumption in case you do.
Once started on this treatment you will start feeling better in 3-5 days.
Revert back to me after 10 days of following this treatment.
However the advice I have given is harmless but we always advise our online patients to consult with there doctor in real before they act upon the advice.
I hope it helps.
If you have any further query, please ask me.
Stay Healthy.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Anshul Varshney (13 minutes later)
Thanks for your prescription & advice Sir.

I will follow &
1. what food should I take .
2.What food I shouldn't take Sir
3,Can I take tea twice a day.

Please advise Sir.
Thanks
Regards.
doctor
Answered by Dr. Anshul Varshney (3 minutes later)
Brief Answer:
Avoid tea.

Detailed Answer:
Hello.
1. You should take more of green leafy vegetables and fruits. All the food made at home should have less spices.
2. You should avoid spices, junk food, tea and coffee. Avoid any pain killers in case you take.
3, Restrict tea to maximum 1 cup a day or 2. Avoid strong tea.
I hope it helps you.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Anshul Varshney (5 minutes later)
Thanks Sir.
Very Kind of you. Sir.
Can I drink butter milk
& tender coconut water Sir.
doctor
Answered by Dr. Anshul Varshney (3 minutes later)
Brief Answer:
Yes you can.

Detailed Answer:
Yes you can take that.
Write back to me after 10 days about your progress.
If you have no further query you may please close the discussion and rate it.
Stay Healthy.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3071 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes burning sensation in stomach after eating spicy food?

Brief Answer: Acid reflux. Detailed Answer: Welcome To HCM. I am Dr Anshul Varshney. I understand your concern. Your history is classically suggestive of Acid Peptic Disease or Reflux. This is a very common problem particularly in people who take spicy food, any pain killers, Alcohol or live a stressful life. In such scenario I would advice you following: 1. To take a combination of Pantoprazole and Domperidone once a day. 2. To take soft and bland diet. 3. Avoid Zincovit for a few days as it can also cause acidity. 4. Walk after each meal. 5. Avoid smoking and Alcohol consumption in case you do. Once started on this treatment you will start feeling better in 3-5 days. Revert back to me after 10 days of following this treatment. However the advice I have given is harmless but we always advise our online patients to consult with there doctor in real before they act upon the advice. I hope it helps. If you have any further query, please ask me. Stay Healthy.